# SDR R61A20110127

- Difficulty date: May 27, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N812MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000030
- Aircraft time: 17,944 hours, 13,334 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A FLAP/SLAT FAIL ON APPROACH INTO DCA, CREW DECLARED AN EMERGENCY AND DIVERTED TO IAD.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED OPS CHECKS OF SLATS/FLAPS PER EMB AMM 5 TIMES, NO DEFECTS NOTED, OPS CHECK GOOD.  A/C WAS RETURNED TO SERVICE.
